Advanced search
2 files | 491.59 KB

Topological properties of regular generalized function algebras

Hans Vernaeve (UGent)
(2014) MONATSHEFTE FUR MATHEMATIK. 173(3). p.433-439
Author
Organization
Abstract
We investigate the topological density of various subalgebras of regular generalized functions in the Colombeau algebra G(Ω) of generalized functions with its natural (so-called sharp) topology.
Keywords
SINGULARITIES, COLOMBEAU ALGEBRAS, PROPAGATION, OPERATORS, MICROLOCAL ANALYSIS, Topological density, Regularity, Generalized functions, Algebras of generalized functions

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 370.76 KB
  • preprint.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 120.83 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Vernaeve, Hans. 2014. “Topological Properties of Regular Generalized Function Algebras.” Monatshefte Fur Mathematik 173 (3): 433–439.
APA
Vernaeve, H. (2014). Topological properties of regular generalized function algebras. MONATSHEFTE FUR MATHEMATIK, 173(3), 433–439.
Vancouver
1.
Vernaeve H. Topological properties of regular generalized function algebras. MONATSHEFTE FUR MATHEMATIK. 2014;173(3):433–9.
MLA
Vernaeve, Hans. “Topological Properties of Regular Generalized Function Algebras.” MONATSHEFTE FUR MATHEMATIK 173.3 (2014): 433–439. Print.
@article{6845424,
  abstract     = {We investigate the topological density of various subalgebras of regular generalized functions in the Colombeau algebra G(\ensuremath{\Omega}) of generalized functions with its natural (so-called sharp) topology.},
  author       = {Vernaeve, Hans},
  issn         = {0026-9255},
  journal      = {MONATSHEFTE FUR MATHEMATIK},
  keyword      = {SINGULARITIES,COLOMBEAU ALGEBRAS,PROPAGATION,OPERATORS,MICROLOCAL ANALYSIS,Topological density,Regularity,Generalized functions,Algebras of generalized functions},
  language     = {eng},
  number       = {3},
  pages        = {433--439},
  title        = {Topological properties of regular generalized function algebras},
  url          = {http://dx.doi.org/10.1007/s00605-013-0495-0},
  volume       = {173},
  year         = {2014},
}

Altmetric
View in Altmetric
Web of Science
Times cited: